Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Vaginal infection, itchy outer walls, burning sensation. Alternative for Betnovate-N cream?

Hi Just wanted to check if Betnovate N can be used for Vaginal infection basically itching in outer walls. I have terrible burning sensation and my skin has become red as if there are cuts around. Looks like a fungal infection but not sure and currently I m traveling to XXXXX. Please let me know the name of any ointment which I can get in XXXXX Medical store as I tried asking for Betnovate N, but couldn t get it.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  1549
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Dear Sarita, hello
Instead of using Betnovate N for vaginal use, please use Candid V gel. It is manufactured by Glenmark.
It contains Clotrimazole which is used for treating Fungal infection. It is easily available in the market.
I hope this will help you but please get examined by a Gynaecologist and then take medication acordingly.
Thanks and take care.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor